Mostrar el registro sencillo del ítem

dc.contributor.authorArgyros, Ioannis K
dc.contributor.authorMagreñán, Á. Alberto (UNIR)
dc.date2015-02
dc.date.accessioned2017-04-21T11:59:00Z
dc.date.available2017-04-21T11:59:00Z
dc.identifier.citationArgyros, I. .K & Magreñán, A. .A. (2015). On the convergence of an optimal fourth-order family of methods and its dynamics. Applied Mathematics and Computation, 252(1), 336-346.es_ES
dc.identifier.issn0096-3003
dc.identifier.urihttp://reunir.unir.net/123456789/4790
dc.description.abstractIn this paper, we present the study of the semilocal and local convergence of an optimal fourth-order family of methods. Moreover, the dynamical behavior of this family of iterative methods applied to quadratic polynomials is studied. Some anomalies are found in this family be means of studying the dynamical behavior. Parameter spaces are shown and the study of the stability of all the fixed points is presented.es_ES
dc.language.isoenges_ES
dc.publisherApplied Mathematics and Computationes_ES
dc.relation.ispartofseries;vol. 252
dc.relation.urihttp://www.sciencedirect.com/science/article/pii/S0096300314016063
dc.rightsrestrictedAccesses_ES
dc.subjectbanach spacees_ES
dc.subjectmajorizing sequencees_ES
dc.subjectlocal/semilocal convergencees_ES
dc.subjectcomplex dynamicses_ES
dc.subjectJCRes_ES
dc.titleOn the convergence of an optimal fourth-order family of methods and its dynamicses_ES
dc.typeArticulo Revista Indexadaes_ES
reunir.tag~ARIes_ES
dc.identifier.doihttps://doi.org/10.1016/j.amc.2014.11.074


Ficheros en el ítem

FicherosTamañoFormatoVer

No hay ficheros asociados a este ítem.

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro sencillo del ítem